MathSciNet Relay Station
MathSciNet bibliographic data
MR1863888 (2002k:16061) 16S99 (14A22 16D60)
Kulkarni, Rajesh S. Down-up algebras and their representations. J. Algebra 245 (2001), no. 2, 431–462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement